# SDR AALA202504093614

- Difficulty date: April 5, 2025
- Submitted: April 9, 2025
- Operation: Air carrier
- Aircraft: N989AU
- Make and model: Airbus A321-231
- Aircraft serial: 7307
- Aircraft time: 26,299 hours, 10,508 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Ecs
- Condition: Contaminated
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: STRONG ODOR ON TAKEOFF, SIMILAR TO BURNT FOOD OR PLASTIC. FLIGHT ATTENDANTS CONFIRMED THE OVENS WERE OFF AND THEY ALL SMELLED THE SAME SMELL THROUGHOUT THE CABIN. GOT BETTER AROUND FL 260 BUT LINGERED FOR REMAINDER OF THE FLIGHT. THE VERY STRONG ODOR RETURNED DESCENDING THROUGH 7000 FEET THROUGHOUT THE FLIGHT DECK AND CABIN. ALL FLIGHT ATTENDANTS REPORTED ODOR. A MIX OF CRAYON SMELL, HOT RUBBER AND PLASTIC. MAINETNANCE ACCOMPLISHED SMOKE ODOR FUMES TROUBLE SHOOTING AND A DECONTAMINATION OF THE ENVIRONMENTAL CONTROL SYSTEM PER TASK CARDS  26L00021001, 26L00021002 & 26L00021014. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHE DWITH NO ODORS OR FAULTS NOTED.
